# SDR A6WA2020040247250

- Difficulty date: March 7, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 601R90020133
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AILERON FUSELAGE CABLE IS FRAYED AT QUADRANT IN WHEEL WELL.   "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED R/H O/B AILERON FUSELAGE CABLE P/N 601R-90020-133 CRJ-200 AMM 27-00 & 27-11-00 REV 60.
